# SDR DALA2021052402868

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 78,931 hours, 15,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SIDE DISARMING PIN ATTACHING LANYARD INOPERATIVE. CORRECTIVE ACTION: TIGHTENED ARMING LEVER AT L1. OPERATION CHECK IS NORMAL. (LP 1816174)
